# SDR IXXA20240712001

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T5004106
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER AND LOWER SURFACES OF THE LOWER PANEL SUPPORT COMMON TO THE LEFT BULK CARGO SLOPING SIDEWALL
